# SDR DALA2024052005361

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 75,512 hours, 28,882 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: UNKNOWN
- Condition: Shorted
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 DOOR IND CB POPPED AND WOULD NOT RESET. ALL EMER EXIT RM LIGHTS DO NOT ILLUMINATE. CORRECTIVE ACTION: T/S PER B757 FIM 25-66. R/R BOTH RELAYS K10256 AND K10257 PER B757 SSM 33-22. FOUND NO.2 PASS DR,R GIRT BAR ANN. LT SHORTED. R/R SAME PER B757 WDM 25-66. C/B CHECKS GOOD.
